# SDR ABXA010495

- Difficulty date: September 15, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- Aircraft time: 53,540 hours, 24,819 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT FUSELAGE STATION 300, LONGERON 33R THRU 34R ON WALK AROUND INSPECTION. MAINTENANCE REPAIRED THE AREA IAW ABX REA D853-36700MR. OPEN: CORRECTIVE ACTION IS NOT COMPLETE.
